# SDR WVER0701201500004

- Difficulty date: July 1, 2015
- Submitted: July 1, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 5,669 hours, 4,287 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670332028
- Condition: Cracked
- Location: Zone 100
- Part time: 5,669 hours, 4,287 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MAJOR REPAIR TO FS 275.00 AT RBL 12.0, WL 75.5, CENTER COCKPIT FLOORBEAM IAW REO 670-53-11-896, REV SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
